# SDR S8A2009F00006

- Difficulty date: October 28, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N206HY
- Make and model: Lear 60LEAR
- Aircraft serial: 028
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Odor
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ACFT DEPARTED WITH NO PASSENGERS AND 2 CREW.  AT CLIMBOUT TO CRUISE FLIGHT CREW NOTED SMOKE IN CABIN.  CREW RAN SMOKE IN COCKPIT CHECKLIST AND ELECTED TO CONTINUE TO DESTINATION AS IT WAS ONLY A FEW MILES AWAY.  LANDING WAS UNEVENTFUL WITH NO EMERGENCY DECLARED.  MX WAS CONTACTED TO PERFORM INSP/MX ON THE ACFT.  ON INSP, NOTED NR 1 ENG HAD OIL EVIDENT IN THE SPINNER/ BEHIND THE FAN.  CONTACTED MFG HELP DESK AND BELIEVE PROBABLE CAUSE BEING AN INTERNAL CARBON SEAL.  THE ENGINE WILL NEED TO BE REMOVED TO VERIFY DEFECTIVE PART AND REPAIRED.
